# SDR SWAA2021060468449

- Difficulty date: May 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FWD BULKHEAD PNL 141LW CRACKED; DOT A-193-11 / VERIFIED PART AS 453A2510-20; SI#7254212; ITEM# 45; IAW AIPC 25-52-19-01A. PANEL TO BE INSTALLED ON W/O 42133-1000-0233.; A TAG # FOR PART IS WN1222; ALL WORK C/W AUDIT C/W
